Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 94, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 24, 2005, 5:25 PM CDT for Sauk County, Wisconsin. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2005, 5:25 PM CDT (22:25 UTC)
- Expired
- Jun 24, 2005, 6:19 PM CDT
- In force
- 54 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Sauk County, WI
The radar
The La Crosse radar (KARX), 106 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 328 J/kg
- Mixed-layer CIN
- -337 J/kg
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 242225 SVRMKX WIC111-242330- /O.NEW.KMKX.SV.W.0094.050624T2225Z-050624T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 525 PM CDT FRI JUN 24 2005 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SAUK COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 630 PM CDT * AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF REEDSBURG...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... REEDSBURG AROUND 555 PM CDT... WEST BARABOO AND BARABOO AROUND 630 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4352 9019 4318 9018 4326 8974 4356 8971 $$ WOOD/HENTZ
3 follow-up statements
000 WWUS53 KMKX 242240 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 538 PM CDT FRI JUN 24 2005 WIC111-242330- /O.CON.KMKX.SV.W.0094.000000T0000Z-050624T2330Z/ SAUK- 538 PM CDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR SAUK COUNTY... AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LOGANVILLE TO 7 MILES WEST OF PLAIN...MOVING EAST AT 15 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... PLAIN BY 550 PM CDT... ROCK SPRINGS BY 555 PM CDT... NORTH FREEDOM BY 610 PM CDT... BARABOO BY 630 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING FOR A PORTION OF SOUTH CENTRAL WISCONSIN. LAT...LON 4352 9019 4318 9018 4326 8974 4356 8971 $$ REM
000 WWUS53 KMKX 242301 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 559 PM CDT FRI JUN 24 2005 WIC111-242330- /O.CON.KMKX.SV.W.0094.000000T0000Z-050624T2330Z/ SAUK- 559 PM CDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR SAUK COUNTY... AT 551 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORTH FREEDOM TO PLAIN...MOVING EAST AT 15 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... 6 MILES SOUTH OF WEST BARABOO BY 610 PM CDT... 5 MILES WEST OF SAUK CITY BY 615 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING FOR ALL OF SOUTH CENTRAL WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4352 9019 4318 9018 4326 8974 4356 8971 $$ REM
000 WWUS53 KMKX 242319 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 615 PM CDT FRI JUN 24 2005 WIC111-242325- /O.CAN.KMKX.SV.W.0094.000000T0000Z-050624T2330Z/ SAUK- 615 PM CDT FRI JUN 24 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SAUK COUNTY IS CANCELED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR SAUK COUNTY HAS WEAKENED...AND IS EXITING THE COUNTY NEAR SAUK CITY. OTHER THUNDERSTORMS EXTEND IN A LINE FROM SOUTHWEST COLUMBIA COUNTY NEAR LODI...TO HIGHLAND IN IOWA COUNTY...MOVING EAST AROUND 25 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4352 9019 4318 9018 4326 8974 4356 8971 $$ REM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:45 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 24, 2:45 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 245 PM CDT FRI JUN 24 2005 .DISCUSSION...FORECAST FOCUS IS ON NEAR TERM CONVECTIVE TRENDS AND HIGH TEMPERATURES. .NEAR TERM... COLD FRONT WAS MOVING SOUTHEAST INTO THE AREA. SOME CLOUD COVER AND A FEW SHOWERS AND STORMS ASSOCIATED WITH THE FRONT AT THE MOMENT BUT OUT AHEAD OF IT...CLEAR SKIES HAVE ALLOWED FOR GREAT HEATING ACROSS THE ENTIRE CWA. AIRMASS NEAR THE FRONT IS A BIT STABLE BECAUSE OF SOME MID-LEVEL CLOUDS...SO PARCELS ARE HAVING HARD TIME GETTING ABOVE LFC. HOWEVER CUMULUS FIELDS ARE DEVELOPING ALONG PRE-FRONTAL TROUGH WHERE MID LEVEL LAPSE RATES ARE STEEPENING. THE RUC DEVELOPS SHOWERS AND STORMS OUT OF THIS BY LATE AFTERNOON AND SHIFTS IT SOUTH INTO THE CWA SOON AFTER. ACTIVITY IS EXPECTED TO BE MORE ISOLATED THIS AFTERNOON SO POPS WERE CUT BACK. SURFACE BASED CAPES 2000-3000 J/KG AND EFFECTIVE SHEAR OF AROUND 30 KNOTS INDICATES SOME ISOLATED SEVERE POTENTIAL. SPC SWODY1 SLIGHT RISK HANDLES IT WELL. GUSTY WINDS MAIN THREAT WITH WELL-MIXED SUB CLOUD LAYER...HAIL ALSO POSSIBLE. .SHORT TERM...TONIGHT THROUGH MONDAY... MODELS TEND TO DEVELOP MCS TONIGHT ACROSS IOWA AND SHIFT IT INTO CENTRAL AND SOUTH-CENTRAL WISCONSIN. AT THIS POINT IT APPEARS THAT IT SHOULD MAINLY CLIP NORTHERN/WESTERN CWA WITH CHANCY POTENTIAL OVER THE REMAINDER OF THE AREA. LLJ DEVELOPING ACROSS THE PLAINS AND INTO IOWA ON THE ORDER OF 25-35 KNOTS. DEEP WARM CLOUD LAYER AND PWATS +1.7 INCHES ALL POINT TO POTENTIAL OF HEAVY RAIN. LLJ FEEDING INTO BACKSIDE OF MCS COULD LEND FOR BACK-BUILDING AND THIS WOULD ADD TO OVERALL RAINFALL TOTALS. SEVERE POTENTIAL COULD DROP OFF BUT CANNOT RULE OUT ISOLATED WIND/HAIL. COLD POOL AND OUTFLOW COULD REINFORCE BOUNDARY ACROSS SOUTHERN CWA AND PROVIDE ADDITIONAL FOCUS FOR STORMS SATURDAY. NAM INDICATES SOME CAPE VALUES AROUND 2000 J/KG WITH SOME DEEP LAYER SHEAR. THE NAM AND GFS BOTH SHOW VERY LIGHT QPF...AOB 0.10 INCHES...OVER THE CWA ON SUNDAY WITH THE BEST CONCENTRATIONS OVER NORTHERN ILLINOIS. OVERALL THE THREAT OF SHOWERS AND STORMS SEEMS TOO ISOLATED AND INCONSISTENT TO INCLUDE IN THE GRIDS AT THIS POINT. THE DRY WEATHER WILL CONTINUE THROUGH MONDAY WITH NO FOCUSING MECHANISMS IN THE AREA. WARMUP WILL BEGIN SUNDAY AND CONTINUE THROUGH MONDAY. HIGHS MONDAY WILL GET WELL INTO THE 90S CLOSER TO MET MOS. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY... THERE IS GOOD LONG RANGE MODEL AGREEMENT ON TAKING A LOW OFF THE FRONT-RANGE MONDAY EVENING AND THEN DEEPENING IT AS IT TRACKS NORTH BY NORTHEAST INTO THE UPPER MIDWEST. THE GFS AND DGEX SOLUTIONS SEEM OVERLY CONTAMINATED BY CONVECTIVE NOISE BUT OVERALL SYNOPTIC FEATURES TEND TO BE FAIRLY CLOSE TO WHAT THE UKMET/ECMWF ARE SHOWING. AS DEEPENING OCCURS MONDAY NIGHT A WARM FRONT SHOULD LIFT NORTH THROUGH THE CENTRAL PLAINS AND MID MISSISSIPPI RIVER VALLEY AND REACH THE CWA BY TUESDAY. WITH SOUTHWEST FLOW AND AN OPEN GULF...IT APPEARS THAT THERE WILL BE GOOD MOISTURE RETURN. SMALL POPS AS WARM FRONT MOVES INTO THE AREA ON TUESDAY. MODELS HANG UP THE WARM FRONT SOMEWHERE ACROSS WISCONSIN ON WEDNESDAY...BUT UNLESS THERE IS SOME SIGNIFICANT CONVECTION ACROSS NORTHERN WISCONSIN LIKE THE FEEDBACK-LADEN GFS IS INDICATING...THIS WARM FRONT SHOULD GENERALLY BE NORTH OF THE CWA. WITH AN ACTIVE FOCUSING MECHANISM IN THE AREA A SMALL POP WAS KEPT IN ACROSS THE FAR NORTH...OTHERWISE WE COULD BE DRY FOR THE MOST PART. WARMER TEMPERATURES ARE ON TAP WITH MODELS IN GOOD AGREEMENT ON 850 MILLIBAR TEMPS 20-24C. MIXING THESE DOWN DRY ADIABATICALLY LEADS TO SURFACE HIGHS IN THE UPPER 80S AND LOWER 90S. BY THURSDAY THE UPPER TROUGH FINALLY ARRIVES. BEST CHANCES OF PRECIP IN THE EXTENDED LIKELY TO BE THIS DAY AS FRONT PASSES THROUGH THE AREA WITH DECENT UPPER LEVEL SUPPORT. THE GFS/DGEX SEEM A BIT FAST WITH THE FRONTAL PASSAGE BY ABOUT 12 HOURS. THE MULTIPLE FALSE PRECIP BULLS-EYES OVER MINNESOTA AND NORTHERN WISCONSIN DON/T HELP. THE COLD FRONT WILL NOT MOVE QUICKLY INTO MASSIVE UPPER RIDGING. THE SLOWER SOLUTION OF THE ECMWF AND UKMET SEEMS MORE PLAUSIBLE. HIGHS LIKELY TO REMAIN WARM AHEAD OF THE FRONT WITH MODEL 850 MB TEMPS STILL +20C. .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && EISE
Hazardous weather outlook, Jun 24, 3:10 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CDT FRI JUN 24 2005 WIZ046-047-051-052-056>060-062>072-251000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 310 PM CDT FRI JUN 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF HOT TEMPERATURES AND RELATIVE HUMIDITY WILL RESULT IN HEAT INDICES OF 95 TO 100 DEGREES THIS AFTERNOON. HEAT INDICES AT THIS LEVEL COULD CAUSE SUNSTROKE...HEAT CRAMPS AND HEAT EXHAUSTION WITH PROLONGED EXPOSURE AND...OR PHYSICAL ACTIVITY. FOLLOW YOUR HOT WEATHER SAFETY RULES THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON...BECOMING MORE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK SOME OF THESE STORMS MAY BECOME SEVERE MAINLY NORTH OF A LINE FROM BELOIT TO MILWAUKEE. THESE STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AS A FRONTAL BOUNDARY REMAINS NEAR THE WISCONSIN ILLINOIS BORDER. AT THIS TIME...THESE THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. THE HEAT IS EXPECTED TO SURGE BACK NORTHWARD INTO SOUTHERN WISCONSIN SUNDAY AFTERNOON THROUGH EARLY NEXT WEEK...AS A WARM FRONT PUSHES NORTH OF THE AREA BY LATE SATURDAY NIGHT. THE COMBINATION OF HIGH TEMPERATURES WELL INTO THE 90S AND HIGH HUMIDITY...WILL RESULT IN HEAT INDEX READINGS BETWEEN 95 AND 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && DETAILED WEATHER INFORMATION IS AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-251000- SHEBOYGAN TO WINTHROP HARBOR IL 310 PM CDT FRI JUN 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON...BECOMING MORE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK SOME OF THESE STORMS MAY BECOME SEVERE...PRODUCING WINDS TO 35 KNOTS...HIGHER WAVES AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AS A FRONTAL BOUNDARY REMAINS NEAR THE WISCONSIN ILLINOIS BORDER. AT THIS TIME...THESE THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ EISE/BORGHOFF
In the hours before
Special weather statement, Jun 24, 4:10 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 PM CDT FRI JUN 24 2005 WIZ046-047-051-052-056>060-062>072-242230- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 410 PM CDT FRI JUN 24 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 518 IS IN EFFECT UNTIL 11 PM CDT FOR PORTIONS OF SOUTH CENTRAL WISCONSIN... THE WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES...MARQUETTE... COLUMBIA...SAUK...DANE...IOWA...LAFAYETTE...AND GREEN. AT 410 PM CDT...A BROKEN LINE OF THUNDERSTORMS WAS DEVELOPING ALONG A LINE FROM NECEDAH TO VIROQUA TO DE SOTO. THESE STORMS WERE PUSHING EAST AT 20 MPH AND SHOULD REACH AN OXFORD TO REEDSBURG LINE BY 530 PM CDT. HEAVY RAINFALL RATES OF ONE HALF INCH PER HOUR... WIND GUSTS TO 40 MPH...PEA SIZE HAIL...AND CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS. OTHER THUNDERSTORMS MAY DEVELOP THIS EVENING ACROSS SOUTH CENTRAL WISCONSIN. ANY STORMS THAT DEVELOP MAY BE CAPABLE OF PRODUCING HAIL TO 1 INCH IN DIAMETER...WIND GUSTS TO 60 MPH...TORRENTIAL DOWNPOURS...AND FREQUENT LIGHTNING. WOOD/BORGHOFF
Special weather statement, Jun 24, 5:18 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 518 PM CDT FRI JUN 24 2005 WIZ046-047-051-052-056>060-062>072-242300- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 518 PM CDT FRI JUN 24 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 518 IS IN EFFECT UNTIL 11 PM CDT FOR PORTIONS OF SOUTH CENTRAL WISCONSIN... LOOK FOR A BROKEN LINE OF THUNDERSTORMS...EXTENDING FROM BERLIN IN GREEN LAKE COUNTY...TO HILL POINT IN WESTERN SAUK COUNTY...TO MOVE EAST AT 25 MPH...REACHING A FOND DU LAC...ARLINGTON TO BARNEVELD LINE AROUND 6 PM. ISOLATED THUNDERSTORMS ARE DEVELOPING ALONG A WAUPUN TO BLACK EARTH LINE...ALSO MOVING EAST AT 25 MPH. EXPECT HEAVY RAINFALL RATES OF ONE HALF INCH PER HOUR...WIND GUSTS TO 50 MPH...PEA SIZE HAIL...AND CLOUD TO GROUND LIGHTNING. SOME OF THE THUNDERSTORMS MAY BE CAPABLE OF PRODUCING HAIL TO 1 INCH IN DIAMETER...WIND GUSTS TO 60 MPH...TORRENTIAL DOWNPOURS...AND FREQUENT LIGHTNING INTO THE EVENING HOURS...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. STAY ALERT...AND MOVE TO SAFE SHELTER IF THESE THUNDERSTORMS APPROACH YOUR LOCATION. STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA OUTLETS FOR FURTHER STATEMENTS. REM
Local storm report, Jun 24, 5:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL LIME RIDGE 43.47N 90.16W
06/24/2005 0.75 INCH SAUK WI LAW ENFORCEMENT
DIME SIZED HAIL
&&
PJSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:35 PM CDT | Special Marine Warning | MKX | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.